| Model Number |
RBYPCLP03 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal bleed (gi bleed) using packing coil lps and non-penumbra microcatheter.During the procedure, the physician advanced a packing coil lp through microcatheter; however, the packing coil lp would not advance out the tip of the microcatheter.Therefore, it was removed.The procedure was completed using other coils and the same microcatheter.There was no report of an adverse effect to the patient.